# SDR F3LA2010052200426

- Difficulty date: May 13, 2010
- Submitted: May 22, 2010
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 21,093 hours, 10,254 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367420100000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON ROUTINE N0733. FWD CARGO FLOOR PANEL 131AF DISBONDED AT CORNERS.  REPAIRED IAW SRM 53-02-00, PAGE 208, FIG 203.
